I had a pacemaker put in about 2 months ago after ungoing 2 ablation procedures for WPW. I have been experience hot flashes during the night and also a few during the day ever since. I am wondering if this could possibly be a side effect of the pacemaker or would it be happening anyway due to my age (52) and menopause.
Are you menopausal now? Seems you would have had hot flashes before this. I'm not sure a pacemaker alone would cause hot flashes but perhaps a medication you're taking would. Or it could be coincidence - hormonal changes soon after pacemaker implant. Check with your doctor or pharmacist about any meds you're taking.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.